# SDR DALA13048386812

- Difficulty date: September 28, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 1540-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, SEAT TRACK BS 1540-1640, LBL-24.75 HAS CHAFING DOWN INSIDE, DAMAGED AREAS ON CROWN, AND AFT 8" IS EXFOLIATED.  REMOVED CORROSION AT MAIN CABIN SEAT TRACK BETWEEN STA 1640 TO 1560, LBL 24.75.  FOUND OUT OF LIMITS MAXIMUM ALLOWABLE DIAMETER 0.84" AFTER BLENDOUT 0.98 IN  REF SRM 53-00-52, ALLOWABLE DAMAGE 1 DETAIL I R & R SEAT TRACK AT MAIN CABIN  BETWEEN STA 154 TO 1640, LBL 24.75 IN REF SRM 51-40-02.
